# SDR VNAA2013062700017

- Difficulty date: June 27, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 23,003 hours, 23,294 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE ON LEFT SIDE OF NOSE CONE.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION AND FOUND PAINT DAMAGE ONLY AT LIGHTNING STRIKE ENTRANCE POINT ON RIGHT NOSE AREA BETWEEN O2 SERVICE DOOR AND RIGHT PITOT PROBE IN RVSM AREA.  MAINTENANCE PAINTED BETWEEN PITOT PROBE AND OXYGEN DOOR AND REMOVED AND REPLACED RIGHT WING OUTBOARD STATIC DISCHARGER DUE TO EVIDENCE OF LIGHTNING STRIKE.  FIVE (5) OTHER STATIC WICKS WERE REMOVED AND REPLACED FOR FAILING MEGOHM CHECK.  MAINTENANCE PERFORMED CHECKS AND AIRCRAFT RELEASED FOR SERVICE.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.
